Items where Subject is "05-XX Combinatorics > 05Cxx Graph theory > 05C40 Connectivity"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type
Jump to: B | F | G | J | L | M | S
Number of items at this level: 10.

B

Bold, Christoph (1989) Order-Degree Sequences.
Published in: Ars Combinatoria : a Canadian journal of combinatorics Vol. 27. pp. 113-116.

F

Faßbender, Bert (1991) On a generalization of a theorem of Nash-Williams.
Published in: Journal of combinatorial theory : Series B Vol. 52 (1). pp. 42-44.

G

Gassner, Elisabeth and Percan, Merijam (2006) On the Weighted Minimal Deletion of Rooted Bipartite Minors.
Technical Report , 35 p.

Gutwenger, Carsten and Jünger, Michael and Leipert, Sebastian and Mutzel, Petra and Percan, Merijam and Weiskircher, René (2002) Advances in C-Planarity Testing of Clustered Graphs (Extended Abstract).
Published In: Graph drawing : 10th international symposium, GD 2002, Irvine, CA, USA, August 26 - 28, 2002 ; revised papers, Lecture Notes in Computer Science. 2528 Springer 2002, pp. 220-336.

Gutwenger, Carsten and Jünger, Michael and Leipert, Sebastian and Mutzel, Petra and Percan, Merijam and Weiskircher, René (2003) Subgraph Induced Connectivity Augmentation.
Published In: Graph-theoretic concepts in computer science : 29th International Workshop, WG 2003, Elspeet, The Netherlands, June 19 - 21, 2003 ; revised papers, Lecture Notes in Computer Science. 2880 Springer 2003, pp. 261-272.

J

Jünger, Michael and Leipert, Sebastian and Percan, Merijam (2002) Triangulating Clustered Graphs.
Technical Report , 7 p.

Jünger, Michael and Reinelt, Gerhard and Pulleyblank, William R. (1985) On Partitioning the Edges of Graphs into Connected Subgraphs.
Published in: Journal of Graph Theory Vol. 9 (4). pp. 539-549.

L

Lätsch, Martin and Peis, Britta (2008) On a relation between the domination number and a strongly connected bidirection of an undirected graph.
Published in: Discrete Applied Mathematics Vol. 156 (17). pp. 3194-3202.

M

Mallach, Sven (2011) On separation pairs and split components of biconnected graphs.
Technical Report , 16 p.

S

Schaudt, Oliver and Schrader, Rainer and Weil, Vera (2013) On the separability of graphs.
Published in: Discrete Mathematics Vol. 313 (6). pp. 809-820.

This list was generated on Tue Oct 24 04:15:40 2017 CEST.